# SDR 2023FA0000700

- Difficulty date: October 31, 2023
- Submitted: November 1, 2023
- Operation: General aviation
- Aircraft: N715N
- Make and model: Cessna 680A
- Aircraft serial: 680A0012
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6957100
- Condition: Severed
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED LOSS OF HYD PRESS IN FLIGHT. FOUND HYD LINE SEVERED
